Doklady Mathematics

, Volume 74, Issue 3, pp 821–826

Arnold tongues in the problem of large-amplitude periodic trajectories

  • V. S. Kozyakin
  • A. M. Krasnosel’skii
  • D. I. Rachinskii
Mathematics

DOI: 10.1134/S106456240606010X

Cite this article as:
Kozyakin, V.S., Krasnosel’skii, A.M. & Rachinskii, D.I. Dokl. Math. (2006) 74: 821. doi:10.1134/S106456240606010X

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Pleiades Publishing, Inc. 2006

Authors and Affiliations

  • V. S. Kozyakin
    • 1
    • 2
  • A. M. Krasnosel’skii
    • 1
    • 2
  • D. I. Rachinskii
    • 1
    • 2
  1. 1.Institute for Data Transmission ProblemsRussian Academy of SciencesMoscowRussia
  2. 2.University College CorkCorkIreland

Personalised recommendations